# SDR AU001268

- Difficulty date: December 9, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Inlet Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE EXPERIENCED CONTINUOUS HIGH TEMPERATURES. INVESTIGATION FOUND THE FOLLOWING DEFECTS: HOLE BURNED IN INLET GUIDE VANE. FIRST STAGE NOZZLE BURNED WITH A PIECE MISSING. T5 HARNESS THERMOCOUPLE END BURNED OFF. POWER TURBINE VANE RING CRACKED BETWEEN ADJACENT BLADES.
